How to deal with nausea/vomiting because of birth control?
Ive tried a lot of birth control pills (like 4 so far). Every time i try one that has estrogen I have ended up severly sick, unable to stop throwing up. So bad that I end up in the hospital.
I have also tried the mini pill. THat one is ok, but its really not all that reliable.
SO now Im trying a new one, that has the lowest amount of estrogen available. I still feel a bit queazy…I just started it so Im afraid to get sick again. WHat can I do to prevent the nausea/vomiting? Can I eat or drink something??
Answer by Bookgirl
Stop taking it, and try other formats of birth control that are not oral.
Answer by ♥Sophie
try another one… if it makes you puke or nauseated its not for you… take another and another until you find whats perfect for your body!! dont try and live with these symptoms they are a sign that your body is rejecting them!! and therefore shouldnt be forced into your body!
nausea vomiting:How to deal with nausea/vomiting because of birth control?